Skip to main content

Temporal delays in mathematical models of cell biology processes

Searching for OpenAIRE data...

Publications

Unbounded and blow-up solutions for a delay logistic equation with positive feedback


Published in: ISSN 1553-5258
DOI: 10.3934/cpaa.2018134

Pairwise approximation for SIR -type network epidemics with non-Markovian recovery

Author(s): G. Röst, Z. Vizi, I. Z. Kiss
Published in: Proceedings of the Royal Society A: Mathematical, Physical and Engineering Science, Issue 474/2210, 2018, Page(s) 20170695, ISSN 1364-5021
DOI: 10.1098/rspa.2017.0695

A monotonic relationship between the variability of the infectious period and final size in pairwise epidemic modelling

Author(s): Zsolt Vizi, István Z. Kiss, Joel C. Miller, Gergely Röst
Published in: Journal of Mathematics in Industry, Issue 9/1, 2019, ISSN 2190-5983
DOI: 10.1186/s13362-019-0058-7

Controlling Mackey–Glass chaos

Author(s): Gábor Kiss, Gergely Röst
Published in: Chaos: An Interdisciplinary Journal of Nonlinear Science, Issue 27/11, 2017, Page(s) 114321, ISSN 1054-1500
DOI: 10.1063/1.5006922

Global stability of a multistrain SIS model with superinfection and patch structure

Author(s): Attila Dénes, Yoshiaki Muroya, Gergely Röst
Published in: Arxiv, preprint submitted for publication, 2018, ISSN 2331-8422

Hopf bifurcation and period functions for Wright type delay differential equations

Author(s): István Balázs, Gergely Röst
Published in: Arxiv, preprint submitted for publication, 2018, ISSN 2331-8422

A continuous semiflow on a space of Lipschitz functions for a differential equation with state-dependent delay from cell biology

Author(s): István Balázs, Philipp Getto, Gergely Röst
Published in: Arxiv, preprint submitted for publication, 2018, ISSN 2331-8422

Global dynamics of a novel delayed logistic equation arising from cell biology

Author(s): Ruth E. Baker, Gergely Röst
Published in: Arxiv, preprint submitted for publication, 2019, ISSN 2331-8422

Dynamics of an Infectious Disease Including Ectoparasites, Rodents and Humans

Author(s): A. Dénes, G. Röst
Published in: Trends in Biomathematics: Modeling, Optimization and Computational Problems - Selected works from the BIOMAT Consortium Lectures, Moscow 2017, 2018, Page(s) 59-73
DOI: 10.1007/978-3-319-91092-5_5

Convergence of solutions in a mean-field model of go-or-grow type with reservation of sites for proliferation and cell cycle delay

Author(s): Ruth E. Baker, Péter Boldog, Gergely Röst
Published in: Arxiv, preprint submitted for publication, 2018